Categories

Shop by category

Chemists’ Own Cold & Flu Relief Day & Night PE Capsules 24 Pack

$11.99

Ingredients

Each day-time capsule contains:
Paracetamol 500 mg, Dextromethorphan Hydrobromide Monohydrate 10 mg,
Phenylephrine Hydrochloride 5 mg
Each night-time capsule contains:
Paracetamol 500 mg, Dextromethorphan Hydrobromide Monohydrate 10 mg,
Chlorpheniramine Maleate 2 mg

General Information

Chemist Own Cold & Flu Releif Day & Night Phenylephrine Capsules 24 Pack

Headaches and fever
Sore throat
Runny or blocked nose
Dry cough
Body aches and pains

Size: 24 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Cold & Flu Relief Day & Night PE Capsules 24 Pack”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »